Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Parusnikov, Vladimir Igorevich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 27

Number of views:
This page:941
Abstract pages:3700
Full texts:1538
References:363
Senior Researcher
Candidate of physico-mathematical sciences (1984)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 21.01.1957
E-mail:
Keywords: continued fractions; Diophantine equations; Pade approximants; products of linear forms; automorphism groups of lattices.
   
Main publications:
  • Parusnikov V. I. On the convergence of the multidimensional limit-periodic continued fractions // Lect. Notes in Math., 1985, 1237, 217–227.

http://www.mathnet.ru/eng/person17661
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203119

Publications in Math-Net.Ru
2013
1. V. I. Parusnikov, “A continued fraction of a inhomogeneous linear form”, Keldysh Institute preprints, 2013, 058, 15 pp.  mathnet
2. V. I. Parusnikov, “About statistics of fractional parts of numbers $j$ alpha”, Keldysh Institute preprints, 2013, 005, 16 pp.  mathnet
2011
3. V. I. Parusnikov, “4-dimensional generalization of the continued fractions”, Keldysh Institute preprints, 2011, 078, 16 pp.  mathnet
2010
4. V. I. Parusnikov, “Farei deries and continued fractions to the nearest even number”, Keldysh Institute preprints, 2010, 085, 12 pp.  mathnet
2008
5. V. I. Parusnikov, “Continued fractions by the nearest even number. The short type”, Keldysh Institute preprints, 2008, 088, 12 pp.  mathnet
6. V. I. Parusnikov, “Continued fractions by the nearest even number”, Keldysh Institute preprints, 2008, 087, 27 pp.  mathnet
7. A. D. Bruno, V. I. Parusnikov, “Two-sided generalization of the continued fraction”, Keldysh Institute preprints, 2008, 058, 25 pp.  mathnet
2005
8. A. D. Bruno, V. I. Parusnikov, “New generalizations of the continued fraction”, Keldysh Institute preprints, 2005, 052, 17 pp.  mathnet
9. A. D. Bruno, V. I. Parusnikov, “Further generalization of the continued fraction”, Keldysh Institute preprints, 2005, 040  mathnet
10. V. I. Parusnikov, “A Generalization of Pincherle's Theorem to $k$-Term Recursion Relations”, Mat. Zametki, 78:6 (2005),  892–906  mathnet  mathscinet  zmath  elib; Math. Notes, 78:6 (2005), 827–840  isi  elib  scopus
11. V. I. Parusnikov, “Klein polyhedra for three extremal cubic forms”, Mat. Zametki, 77:4 (2005),  566–583  mathnet  mathscinet  zmath  elib; Math. Notes, 77:4 (2005), 523–538  isi  scopus
2003
12. A. D. Bruno, V. I. Parusnikov, “Polyhedra of absolute values for triples of linear forms”, Keldysh Institute preprints, 2003, 093, 21 pp.  mathnet
2000
13. V. I. Parusnikov, “The Generalization of the Pinkerle Theorem for the K-term Recurrence Equations”, Keldysh Institute preprints, 2000, 083  mathnet
14. V. I. Parusnikov, “New Generalized Continued Fractions for the Multiple Vectors of Extremal Forms”, Keldysh Institute preprints, 2000, 066  mathnet
15. V. I. Parusnikov, “Klein polyhedra for the fourth extremal cubic form”, Mat. Zametki, 67:1 (2000),  110–128  mathnet  mathscinet  zmath; Math. Notes, 67:1 (2000), 87–102  isi
1999
16. V. I. Parusnikov, “Klein's Polyhedra for the Seventh Extremal Cubic Form”, Keldysh Institute preprints, 1999, 079  mathnet
17. V. I. Parusnikov, “Klein's Polyhedra for the Fifth Extremal Cubic Form”, Keldysh Institute preprints, 1999, 069  mathnet
1998
18. V. I. Parusnikov, “Klein's Polyhedra for the Fifth Extremal Cubic Form”, Keldysh Institute preprints, 1998, 069  mathnet
19. V. I. Parusnikov, “Klein's Polyhedra for the Forth Extremal Cubic Form”, Keldysh Institute preprints, 1998, 036  mathnet
1997
20. V. I. Parusnikov, “Klein's Polyhedra with Big Faces”, Keldysh Institute preprints, 1997, 093  mathnet
21. A. D. Bruno, V. I. Parusnikov, “Comparison of various generalizations of continued fractions”, Mat. Zametki, 61:3 (1997),  339–348  mathnet  mathscinet  zmath; Math. Notes, 61:3 (1997), 278–286  isi
1996
22. L. R. Volevich, E. P. Kazandjan, V. I. Parusnikov, “Computational Realisation of the Exact Solution of the Incompressible Flow Problem in a Double-Connected Domain”, Keldysh Institute preprints, 1996, 024  mathnet
1995
23. V. I. Parusnikov, “Klein's Polyhedra for the Third Extremal Ternar Cubic Form”, Keldysh Institute preprints, 1995, 137  mathnet
1994
24. A. D. Bruno, V. I. Parusnikov, “Klein polyhedrals for two cubic Davenport forms”, Mat. Zametki, 56:4 (1994),  9–27  mathnet  mathscinet  zmath; Math. Notes, 56:4 (1994), 994–1007  isi
1984
25. V. I. Parusnikov, “The rate of coefficientwise convergence of simultaneous approximations obtained by the Jacobi–Perron algorithm”, Sibirsk. Mat. Zh., 25:6 (1984),  128–135  mathnet  mathscinet  zmath; Siberian Math. J., 25:6 (1984), 935–941  isi
26. V. I. Parusnikov, “Weakly complete systems of functions and multidimensional continued fractions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1984, 2,  13–17  mathnet  mathscinet  zmath
1981
27. V. I. Parusnikov, “The Jacobi–Perron algorithm and simultaneous approximation of functions”, Mat. Sb. (N.S.), 114(156):2 (1981),  322–333  mathnet  mathscinet  zmath; Math. USSR-Sb., 42:2 (1982), 287–296

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021